Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What treatment can I take to reduce the pain and irritation due to DNS allergy ?

Male 18, Doctor i m had going this 14 oct to a Surgeon of ENT he checked me first and tell me that u have DNs and Allergy , Doctor i also see my nose that i see bone is very Deviated and Surgeon tell me that u have DNS Allergy, Doctor my symptoms is , i m feeling pressure too much when i m in college i see on black board then i feel too much constriction in head , i cant give full concentration bcz i feel weight like thing, i feel diziness during walking, i m feeling loss of thinking, i am feeling soo much panic when this problems appears daily,pain in cheeks and ears, feeling too much pain in nose, pain in sinueses and forehead, and i feel weight in head, ENT Surgeon gives us a Spray , Hivate, and he tell us that use this spray for 2 months then if this problems will not solve then only the solution is to Operate, but Doctor i dont want to waiting for 2 months bcz i m face this problems which gives me soooooo pain and i cant study well, doctor what should i do i m in trouble that i cant wait for 2 months to feel this pain Doctor plzzzz give me some tips, plzz Thanks in Advance.
Asked On : Wed, 26 Oct 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Only DNS does not give so much headache,dizziness,heaviness in the head.
With DNS you might have acute sinusitis which causes all problems.
And after DNS surgery this problem may persists so better option is take medicines for all these symptoms like decongestsnt,analgesic tablet as and when required.
Use Hivate spray.
Take warm water with vicks inhalahation.
Avoid fried and junk food.
Ok and bye.
Answered: Wed, 26 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor